Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient

Kwon Cho, Hi Jun Choe

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We consider a nonlinear degenerate elliptic partial differential equation with the critical growth condition on where g is sufficiently integrable and p is between 1 and ∞. Our first goal of this paper is to prove the existence of the solution.The main idea is to obtain the uniform L-estimate of suitable approximate solutions, employing a truncation technique and radially decreasing symmetrization techniques based on rearrangements. We also find an example of unbounded weak solution.

Original languageEnglish
Pages (from-to)3789-3796
Number of pages8
JournalProceedings of the American Mathematical Society
Volume123
Issue number12
DOIs
Publication statusPublished - 1995 Jan 1

Fingerprint

Critical Growth
Elliptic Partial Differential Equations
Growth Conditions
Partial differential equations
Gradient
Symmetrization
Rearrangement
Truncation
Weak Solution
Approximate Solution
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{aafc2a11e9844d229401ac6b81b54a23,
title = "Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient",
abstract = "We consider a nonlinear degenerate elliptic partial differential equation with the critical growth condition on where g is sufficiently integrable and p is between 1 and ∞. Our first goal of this paper is to prove the existence of the solution.The main idea is to obtain the uniform L∞-estimate of suitable approximate solutions, employing a truncation technique and radially decreasing symmetrization techniques based on rearrangements. We also find an example of unbounded weak solution.",
author = "Kwon Cho and Choe, {Hi Jun}",
year = "1995",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1995-1285981-7",
language = "English",
volume = "123",
pages = "3789--3796",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient. / Cho, Kwon; Choe, Hi Jun.

In: Proceedings of the American Mathematical Society, Vol. 123, No. 12, 01.01.1995, p. 3789-3796.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient

AU - Cho, Kwon

AU - Choe, Hi Jun

PY - 1995/1/1

Y1 - 1995/1/1

N2 - We consider a nonlinear degenerate elliptic partial differential equation with the critical growth condition on where g is sufficiently integrable and p is between 1 and ∞. Our first goal of this paper is to prove the existence of the solution.The main idea is to obtain the uniform L∞-estimate of suitable approximate solutions, employing a truncation technique and radially decreasing symmetrization techniques based on rearrangements. We also find an example of unbounded weak solution.

AB - We consider a nonlinear degenerate elliptic partial differential equation with the critical growth condition on where g is sufficiently integrable and p is between 1 and ∞. Our first goal of this paper is to prove the existence of the solution.The main idea is to obtain the uniform L∞-estimate of suitable approximate solutions, employing a truncation technique and radially decreasing symmetrization techniques based on rearrangements. We also find an example of unbounded weak solution.

UR - http://www.scopus.com/inward/record.url?scp=21844490451&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844490451&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1995-1285981-7

DO - 10.1090/S0002-9939-1995-1285981-7

M3 - Article

VL - 123

SP - 3789

EP - 3796

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -